MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #6 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #6 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5510-F-601
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "left total knee.Revision was secondary to patella dislocation.There was no mention of mako being relevant to the patella dislocation.No further information available from the surgeon or hospital." spoke to rep.Patellar dislocation was addressed by re-suturing the capsule.While in the knee, surgeon decided to exchange a 6x9 cs insert for another 6x9 cs insert.There were no allegations against the revised insert.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -device evaluation and results: visual inspection, material analysis, functional and dimensional inspections could not be performed as the device remained implanted.-clinician review: no medical records were received for review with a clinical consultant.- device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that the patient required surgery to address dislocation of the patella.The event could not be confirmed because insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays, revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.The patient is also enquiring whether their implants are part of a recall.A search indicated that the reported device is not part of a recall.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "left total knee.Revision was secondary to patella dislocation.There was no mention of mako being relevant to the patella dislocation.No further information available from the surgeon or hospital." spoke to rep.Patellar dislocation was addressed by re-suturing the capsule.While in the knee, surgeon decided to exchange a 6x9 cs insert for another 6x9 cs insert.There were no allegations against the revised insert.Update: as reported via medwatch mw5147161: as reported via medwatch mw5147162: after having a total knee replacement in 2022 the kneecap released and had to have revision surgery and now my kneecap has moved again resulting in another revision surgery.The surgeon has rescheduled another total knee replacement again to be done on (b)(6) 2023.Is this because of a defective knee replacement? the brand of knee replacement was stryker, i've heard of stryker having recalls on their products.

Brand Name
TRIATHLON CR FEM COMP #6 L-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16542069
Report Number0002249697-2023-00263
Device Sequence Number6265044
Product Code MBH
UDI-Device Identifier07613327040319
UDI-Public07613327040319
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5510-F-601
Device Catalogue Number5510F601
Device Lot NumberPSR4H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale